Previous |  Up |  Next


Title: The nonabsolute boundedness model of the theory of semisets (English)
Author: Čuda, Karel
Language: English
Journal: Commentationes Mathematicae Universitatis Carolinae
ISSN: 0010-2628 (print)
ISSN: 1213-7243 (online)
Volume: 18
Issue: 4
Year: 1977
Pages: 763-769
Category: math
MSC: 02K05
MSC: 02K10
MSC: 03E35
MSC: 03E70
MSC: 10N15
MSC: 11U10
MSC: 26A98
MSC: 26E35
idZBL: Zbl 0367.02033
idMR: MR0505496
Date available: 2008-06-05T20:56:41Z
Last updated: 2012-04-28
Stable URL:
Reference: [C3] K. ČUDA: Contribution to the theory of semisets III.Zeitschr. f. math. Logik und Grundlagen d. Math. 19 (1973), 399-406. MR 0414358
Reference: [H] P. HÁJEK: Why semisets?.Comment. Math. Univ. Carolinae 14 (1973), 397-420. MR 0342393
Reference: [S] A. SOCHOR: The alternative set theory.Proceedings of the second colloquium in set theory and hierarchy theory, Springer-Verlag. Zbl 0792.03036, MR 0462948
Reference: [V] P. VOPĚNKA: Mathematics in the alternative set appear. MR 0718490
Reference: [VH] P. VOPĚNKA P. HÁJEK: The theory of semisets.Academia, Prague 1972 and North-Holland Publishing Company Amsterdam. MR 0444473


Files Size Format View
CommentatMathUnivCarol_018-1977-4_13.pdf 501.3Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo